# SDR 2022FA0000461

- Difficulty date: August 19, 2022
- Submitted: August 19, 2022
- Operation: General aviation
- Aircraft: N1152
- Make and model: Emb EMB110*
- System (JASC): 2611 · Smoke Detection
- Part: None
- Part number: AE307A13
- Part serial: CAE311971
- Condition: Abnormal
- Location: Zone 400
- Part time: 34,044 hours, 29,043 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE OFF, LAV SMOKE EICAS MESSAGE APPEARED AND RECEIVED WORD FROM FLIGHT ATTENDANT THAT SHE SAW SMOKE AROUND THE FLOOR BUT NONE COMING FROM THE LAVATORY. NOTIFIED ATC OF THE SITUATION AND RETURNED TO FIELD AFTER PERFORMING QRH PROCEDURE.
